# SDR FDEA201203060794

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327027801800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 252UH AREA IMPACT DAMAGE AND CRUSHED CORE FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
